Jump to ContentJump to Main Navigation
Show Summary Details

Convolution and Reciprocity Formulas for Bernoulli Polynomials

Takashi Agoh / Karl Dilcher
Published Online: 2011-08-04 | DOI: https://doi.org/10.1515/INTEG.2011.067

Abstract

We prove a new convolution identity for sums of products of two Bernoulli polynomials. This can be rewritten to obtain a reciprocity relation for a related sum. The proof uses some results on Stirling numbers of both kinds which are of independent interest. In particular, a class of polynomials related to the Stirling numbers of the second kind turns out to be a useful tool.

Keywords.: Bernoulli Numbers; Bernoulli Polynomials; Stirling Numbers; Convolutions; Reciprocity Relations

About the article

Received: 2010-10-07

Accepted: 2011-05-18

Published Online: 2011-08-04

Published in Print: 2011-12-01


Citation Information: Integers, Volume 11, Issue 6, Pages 849–861, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/INTEG.2011.067.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]

Comments (0)

Please log in or register to comment.
Log in